# SDR ASAA2017012819563

- Difficulty date: January 28, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 36,092 hours, 10,807 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HF 1 FAILED, ACFT GROUNDED. ACCOMPLISHED BITE IAW  FIM 23-11 TASK 801. HF LIGHT CHECK TEST PASSED NO FAULTS FOUND. GROUND VERIFICATION CHECKS GOOD IAW AMM 23-11-00.
